# SDR F3LA200700105

- Difficulty date: April 23, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N904FR
- Make and model: Airbus A319-111
- Aircraft serial: 1579
- Aircraft time: 19,419 hours, 9,202 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Elevator
- Component: Elevator
- Component part number: D5528000100551
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, NR 2 ENGINE FAN COWL DEPARTED AIRCRAFT HITTING ELEVATOR ABOUT MID-SPAN.  OUTER SKIN WAS DELAMINATED AND SHOWED LOSS OF INNER CORE MATERIAL.  ALSO, THE END OF A COWL HOLD OPEN ROD WAS IMBEDDED IN THE ELEVATOR.  [SUP 05-10-07]  REPLACED RT ELEVATOR IAW AMM 27-34-41-000-001.
